# SDR CA081010001

- Difficulty date: September 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Cracked
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

(CAN) EXPERIENCED A LT ENG FUEL LEAK DURING APPROACH/LANDING.  MAINT IDENTIFIED AND REPLACED A CRACKED P/N BRH19082 FUEL PIPE. ON 28 SEP/08, ACFT WAS FERRIED. WHEN ACFT WAS ON TAXI INTO THE RAMP, ANOTHER ACFT BEHIND REPORTED FUEL POURING FROM UNDER THE LT ENGINE.  MAINT FOUND THAT PIPE WAS CRACKED AGAIN. SEVERAL FIRE LOOP BRACKETS WERE ALSO FOUND CRACKED. THE LT ENG WAS REPLACED, S/N 13243 OFF, THIS ENG HAD JUST BEEN INSTALLED ON 2 SEP/08, AT TIME OF REMOVAL: TSI 55 HOURS, CSI 35 CYCLES. HIGH VISIBILITY EVENT BY THE FAA DUE TO FUEL LEAK. ENG 13243 IN FOR INVESTIGATION. TEST BED RUN CONFIRMED HIGH VIBRATION EMANATING FROM ACCY GEARBOX, WHEN ENGINE POWERED UP AN OIL LEAK EMANATED FROM THE GEARBOX AT FUEL PUMP LOCATION AND VIBRATION WHEN UP. VISUAL INSP OF GEARBOX SHOWED A CRACKED GEARBOX AT LP FUEL PUMP LOCATION. ENG DECLARE AS ‘RED TOP’.
